# SDR AUS20010573

- Difficulty date: June 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Worn
- Location: Power Lever
- Component: Power Lever, Rroyce, RB211524D4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION OF ENGINE THRUST CONTROL CABLES, FITTINGS AND PULLEYS IAW EI 743-076-0002 REV01 FIVE SEPARATE AREAS OF CABLEWEAR WERE FOUND. FOUND DURING INSPECTION IAW AD/B747/229 AND FAAAD 2000-05-30 AMDT 39-11640.
